Saturday, February 23, 2013

Withdraws are the devil!

If you read my post about dealing with postpartum you know I had to go on yucky meds to help!  I was on Effexor for about 10 months when my Dr decided it would be safe to wean me down and off of them.  The wean down process went well with no side effects until the last week when I started 1 day on and 1 day off on the most minimal dose.  By the end of the first day off I was feeling HORRIBLE!  Dizzy, chills, tingly lips, fogginess and my brain and head felt in a way I cant even explain.  I started researching Effexor withdraw and what I was feeling was described as Brain Zaps! What the heck!
As soon as I took a pill the next day the symptoms subsided pretty quickly but then the next day off was worse than the 1st day off.  By the 3rd day.. Holy cow! I was pretty much bed ridden and started researching how to long Effexor withdraws would last and how to help them.  What I read was NOT promising!  Most people saying the effects generally last a month or more! I could not live another day like this yet known a month!  I read that Fish Oils can help with the withdraw symptoms and luckily in the previous months I had been introduced to an awesome product from my friend 
Brittany from The Denny Buzz! 
I started taking OmegaPlex and immediately and ordered a supplement called ‘Clear Mood’  and with in 3 days the withdraw symptoms were mostly gone! Crazy exciting!  I have now been completely off for a week and I feel normal, great actually!   Yay! I am so glad to not be taking things that causes my brain to zapp along with a ton of other awful side effects!  I am a new woman and a happy normal mommy again YAY!

This Post Sponsored by:


  1. Yay!!! I'm hoping to go a non-med route, but I'll keep this in mind just in case. (:

  2. I have tried several times to give up my postpartum meds (went on while pregnant with #3 to avoid what happened after I had #2 from reoccurring-holy depression). Unfortunately, it's not the side effects that make me go back, it's my own crappy mood! Clearly zoloft and I are meant to be.

  3. I am a new(ish) follower but it's my first time commenting! I, too, was on Effexor but I was on it for about 10 years. I had to come off it when we decided that we wanted to get pregnant. Withdrawing was one of the worst experiences of my life! I'm not going to post a link to my blog posts about it because I don't want to look like I'm only commenting to advertise my blog! I just wanted you to know that I know EXACTLY what you were going through and I feel your pain. I've told many people that I will never promote that drug to anyone just because the symptoms are so bad! It took me quite a few months to completely get off of it! I'm so happy to hear that you are doing better!

  4. oh man that sucks i'm glad you aren't dealing with the withdrawl effects now. i have a friend that had a withdrawl from a medicine too. she had a rough time. shes fine now but she had a bunch of the same symptoms you talked about.


Thank you for stopping by! I LOVE reading all your comments and I try my hardest to respond to each of them via email!